# SDR USAA990732

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353520
- Condition: Cracked
- Location: Bs 480
- Part time: 50,992 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-CHECK, FOUND .25 INCH CRACK IN TIE CLIP AT STATION 480 STRINGER 24L (TOP LEFT CORNER).  REPLACED TIE CLIP PER SRM 51-40-02.  (M)
